# SDR CA141219007

- Difficulty date: December 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 787-8
- Aircraft time: 3,093 hours
- Engine: Ge GENX1B54
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 2443M56P01
- Condition: Chafed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE1 P9 FADEC HARNESS DAMAGED & CHAFING AGAINST LUBE & SCAVENGE PUMP  RESOLUTION WIRE HARNESS W09.  REPLACED IAW DMC-787-A-G73-22-01-00A-520A  & DMC-B787-A-G73-22-01-00A-720A.  TESTED OK.
